Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

withdrawal?????

Posted by Grace Coyote on June 10, 2002, at 15:07:22

In reply to Anyone had success on Effexor XR? , posted by jp on October 24, 1999, at 14:59:14

I had my last dose of Effexor on Friday...after tapering I also began Wellbutrin on Friday 100mg. I felt ok on Friday, a bit more energy , which I serious needed and was able to do some long over due work. By Sunday (yesterday) I was feeling more tired and nauseous, achy and lethargic. Today I feel like I haven't slept in weeks (although I have). Am I experiencing the withdrawal from the Effexor or the beginning effect of the Wellbutrin. I had thought that the Wellbutrin gave more of an up. Anyone have any thoughts on this? Oh, I am also getting this zapping feeling...what the hell is that?


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Grace Coyote thread:13781
URL: http://www.dr-bob.org/babble/20020609/msgs/109399.html